# SDR SIMA20141122004

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 30,710 hours, 26,346 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COPILOT FLASHLIGHT INOPERATIVE.  R & R COPILOT FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
